# SDR 9620989873

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Part time: 45,273 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL270 A NOISE WAS HEARD, THE LEFT ENGINE EPR DROPPED TO 1.2.  CREW DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.
